MAUDE Adverse Event Report: ENCORE MEDICAL L.P. ALTIVATE REVERSE SHOULDER; ALTIVATE REVERSE, HUMERAL STEM, SMALL SHELL, SZ 10X48MM

ENCORE MEDICAL L.P. ALTIVATE REVERSE SHOULDER; ALTIVATE REVERSE, HUMERAL STEM, SMALL SHELL, SZ 10X48MM
Model Number 533-10-048
Health Effect - Clinical Code Pain (1994)
Date of Event 08/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reason for this revision surgery was reported as loose stem causing pain.The previous surgery and the surgery detailed in this event occurred 6.3 months apart.The healthcare professional indicated there was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to loose stem causing pain.There were no findings during this evaluation that indicate the reported devices were defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Revision surgery - patient's stem was loose, which was causing pain.Removed and exchanged the stem, liner and head.

Brand Name
ALTIVATE REVERSE SHOULDER
Common Device Name
ALTIVATE REVERSE, HUMERAL STEM, SMALL SHELL, SZ 10X48MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx
MDR Report Key10476878
Report Number1644408-2020-00704
Device Sequence Number3000947
Product Code KWS
UDI-Device Identifier00190446334972
UDI-Public(01)00190446334972
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190290
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/22/2025
Device Model Number533-10-048
Device Catalogue Number533-10-048
Device Lot Number1492A1035
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2020
Initial Report FDA Received Date09/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
508-03-032 LOT 984W1017; 508-32-101 LOT 862C3018
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR